# SDR ASOA20130419056H

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 31,442 hours, 31,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825005
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION THE FUSELAGE CROWN SKIN WAS FOUND TO BE CRACKED ON THE LT SIDE BETWEEN THE WINDSHIELD AND DV WINDOW.  MX REMOVED THA DAMAGED SECTION, AND PERFORMED A DOUBLER REPAIR, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 04/22/13.
